# SDR SWAA2012071205777

- Difficulty date: July 7, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 46,300 hours, 26,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOWER GIRT BAR LATCH ASSEMBLY LOOSE.  SECURED LATCH ASSY IAW DWG.
